# SDR CA121017005

- Difficulty date: October 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350*
- Engine: Lyc LTS101700D2
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 704A33633261
- Condition: Failed
- Location: Tailrotor
- Part time: 75 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DAILY/PRE-FLIGHT INSPECTION, ENGINEER FOUND SOME BLISTERING AND CRACKS DEVELOPING ON OTBD BEARINGS, X2, INNER BEARINGS INSPECTED AND FOUND ACCEPTABLE CONDITION.  ACFT GROUNDED, TAILROTOR ASSY REPLACED WITH SPARE ASSY. MFG ADVISED, WARRANTY CLAIM FOR 4 LAMINATED BEARINGS.  PREVIOUS AD ON THE AS 350, B3E`S IN EFFECT, AND PREVIOUS PROBLEMS WITH OTHER COMPANIES REGARDING LAMINATED BEARINGS ON THE PN OF TAILROTOR INDICATED ABOVE.
